# SDR AALA202407159408

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N307TA
- Make and model: Boeing 737823
- Aircraft serial: 67988
- Aircraft time: 3,584 hours, 1,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Seat Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY AISLE LIGHTS INOPERATIVE ON SEATS 32ABC AND 33ABC. RECONNECTED LOOSE CONNECTION ON ROW 32, PER WDM 33-51-22 AND PER SSM 33-51-21, PERFORMED OPERATIONAL TEST AND PASSED. PER AMM 33-51-00.
